# SDR AALA20160721004

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 79,000 hours, 43,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE TAIL COMPARTMENT TEMPERATUR HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED. MAINTENANCE FOUND THE AIR CYCLE MACHINE DUCT CLAMP ON THE RIGHT HAND PACK DISPLACED. REPOSITIONED CLAMP AND DUCT, ACCOMPLISHED OPERATIONAL CHECK IAW AMM 21-20-00. SYSTEM CHECKS NORMAL.
